Alert archive / California / Flash Flood Warnings in 2020

Flash Flood Warning 10, NWS Phoenix, AZ

March 12, 2020Imperial County, Riverside County, California; La Paz County, Arizona

NWS Phoenix, AZ issued this flash flood warning at Mar 12, 2020, 5:45 PM PDT for Imperial County, Riverside County, California; La Paz County, Arizona. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 12, 2020, 5:45 PM PDT (00:45 UTC)
Expired
Mar 12, 2020, 9:45 PM PDT
In force
4 hr
Issued by
NWS Phoenix, AZ
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

Counties La Paz County, AZ, Imperial County, CA, Riverside County, CA

The radar

The Yuma radar (KYUX), 88 km from the middle of the area, began a volume at 00:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The text

As transmitted.

301 
WGUS55 KPSR 130045
FFWPSR
AZC012-CAC025-065-130445-
/O.NEW.KPSR.FF.W.0010.200313T0045Z-200313T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Phoenix AZ
545 PM MST Thu Mar 12 2020

The National Weather Service in Phoenix has issued a

* Flash Flood Warning for...
  Southwestern La Paz County in west central Arizona...
  Northeastern Imperial County in southeastern California...
  Riverside County in southern California...

* Until 945 PM MST/945 PM PDT/.

* At 544 PM MST/544 PM PDT/, Doppler radar indicated thunderstorms
  producing heavy rain across the warned area. Flash flooding is
  ongoing or expected to begin shortly.

  HAZARD...Life threatening flash flooding. Heavy rain producing 
           flash flooding.

  SOURCE...Radar indicated.

  IMPACT...Life threatening flash flooding of creeks and streams, 
           urban areas, highways, streets and underpasses.

* Some locations that will experience flooding include...
  Blythe, Quartzsite, Cibola, Palo Verde and Ehrenberg. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

&&

LAT...LON 3297 11489 3337 11472 3341 11474 3360 11456
      3365 11421 3305 11445

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

18
3 follow-up statements
572 
WGUS75 KPSR 130150
FFSPSR

Flash Flood Statement
National Weather Service Phoenix AZ
650 PM MST Thu Mar 12 2020

AZC012-CAC025-065-130445-
/O.CON.KPSR.FF.W.0010.000000T0000Z-200313T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
La Paz AZ-Imperial CA-Riverside CA-
650 PM MST Thu Mar 12 2020

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 PM MST/945 PM
PDT/ FOR SOUTHWESTERN LA PAZ...NORTHEASTERN IMPERIAL AND RIVERSIDE
COUNTIES...

At 649 PM MST/649 PM PDT/, Doppler radar indicated thunderstorms 
have ended across the warned area. However, up to an inch of rain 
has fallen in the past hour and flash flooding is ongoing or 
expected to begin shortly.

HAZARD...Life threatening flash flooding. Heavy rain producing flash 
         flooding.

SOURCE...Radar indicated.

IMPACT...Life threatening flash flooding of creeks and streams, 
         urban areas, highways, streets and underpasses.

Some locations that will experience flooding include...
Blythe, Quartzsite, Cibola, Palo Verde and Ehrenberg. 

Affected washes and roadways include Rainbow Acres Subdivision and
Tyson Wash at La Paz Valley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

&&

LAT...LON 3297 11489 3337 11472 3341 11474 3360 11456
      3365 11421 3305 11445

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

18
171 
WGUS75 KPSR 130258
FFSPSR

Flash Flood Statement
National Weather Service Phoenix AZ
758 PM MST Thu Mar 12 2020

AZC012-CAC025-065-130445-
/O.CON.KPSR.FF.W.0010.000000T0000Z-200313T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
La Paz AZ-Imperial CA-Riverside CA-
758 PM MST Thu Mar 12 2020

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 PM MST/945 PM
PDT/ FOR SOUTHWESTERN LA PAZ...NORTHEASTERN IMPERIAL AND RIVERSIDE
COUNTIES...

At 758 PM MST/758 PM PDT/, Doppler radar indicated thunderstorms 
have ended across the warned area. However, over one inch of rain 
has already fallen. Flash flooding is ongoing or expected to begin 
shortly.

HAZARD...Life threatening flash flooding. Heavy rain producing flash 
         flooding.

SOURCE...Radar indicated.

IMPACT...Life threatening flash flooding of creeks and streams, 
         urban areas, highways, streets and underpasses.

Some locations that will experience flooding include...
Blythe, Quartzsite, Cibola, Palo Verde and Ehrenberg. 

Affected washes and roadways include Rainbow Acres Subdivision and
Tyson Wash at La Paz Valley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

&&

LAT...LON 3297 11489 3337 11472 3341 11474 3360 11456
      3365 11421 3305 11445

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

18
862 
WGUS75 KPSR 130449
FFSPSR

Flash Flood Statement
National Weather Service Phoenix AZ
949 PM MST Thu Mar 12 2020

AZC012-CAC025-065-130459-
/O.EXP.KPSR.FF.W.0010.000000T0000Z-200313T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
La Paz AZ-Imperial CA-Riverside CA-
949 PM MST Thu Mar 12 2020

...THE FLASH FLOOD WARNING FOR SOUTHWESTERN LA PAZ...NORTHEASTERN
IMPERIAL AND RIVERSIDE COUNTIES HAS EXPIRED...

The heavy rain has ended. Flood waters have receded. Flooding is no
longer expected to pose a threat. Please continue to heed any
remaining road closures.

LAT...LON 3297 11489 3337 11472 3341 11474 3360 11456
      3365 11421 3305 11445

$$

18

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood warning went out at Mar 12, 5:00 PM PDT, 45 minutes earlier.

Area forecast discussion, Mar 12, 5:00 PM PDT, 45 minutes before
Area Forecast Discussion
National Weather Service Phoenix AZ
500 PM MST Thu Mar 12 2020

.UPDATE...
Updated 00Z aviation discussion.

&&

.SYNOPSIS...
A slow moving and wet storm system will bring widespread showers
and thunderstorms into tonight with showers. Showers will linger
across much of Arizona on Friday. After a brief dry period this
weekend, another colder but not as wet storm system is expected
toward the middle of next week.

&&

.DISCUSSION...
Not much change in forecast thinking for the current system
impacting the region. GOES-17 water vapor imagery indicated the
center of the upper level low is finally progressing eastward, now
approaching the coast of the baja peninsula. Increasingly
diffluent flow ahead of the low, over an airmass of record high
PWAT values (1.2" observed at Yuma this morning, essentially at
record levels for the winter months), is allowing for widespread
showers to continually develop. A notable short wave in the moist
southwest flow is evident due to a developing baroclinic leaf. The
low should continue to progress through the region tonight as it
is nudged onward by a developing upstream anticyclone and and
pulled a bit by a jet streak moving through the Interior West.

Short-term, high-res convective allowing models continue to show
showers and storms increasing in coverage and intensity this
afternoon across southeast California, with a second round across
south-central Arizona (including Phoenix) this evening. The
coverage/intensity along with continued upslope southeasterly
flow in Imperial, eastern Riverside, Yuma, and La Paz counties
will likely lead to areas of flooding/flash flooding.
Precipitation amounts over the past 6-12 hours are on the order of
0.25-0.75". Additional precipitation from the HREF mean for this
area should be 0.5-1.5" with potential for localized 3". For this
reason, WPC earlier upgraded the area to a Moderate risk of
flooding on the Day 1 Excessive Rainfall Outlook. A Flash Flood
Watch remains in effect for this area through 11 AM Friday (as
runoff issues continue into the morning).

For south-central Arizona, including the Phoenix area and into
southern Gila County, rainfall will become more of an issue as the
afternoon and in particular evening unfold. Additional rainfall
of 0.5-1.0" is likely with potential for localized 3", especially
in upslope areas of northern Maricopa County and toward the Four
Peaks area. Saturated ground conditions from rains earlier in the
week will mean washes and creeks will quickly respond to this next
round. Flooding/flash flooding will become a significant concern
as the evening wears on. A Flash Flood Watch will remain in effect
through 5 PM Friday (as runoff conditions continue).

We can't rule out the threat of other modes of severe weather as
well for all areas - lightning of course with thunderstorms, but
hail as well with the steepening mid-level lapse rates. Enough
shear will be in place for a few of the storms to show rotating
characteristics, supporting stronger updrafts. Should a storm
becoming rooted in the boundary layer, a tornado or two will
become possible.

A rapid decrease in shower activity will take hold over our
western CWA by Friday, but conditions will be slow to improve for
Maricopa/Pinal/Gila counties. Precipitation chances will remain
quite high in this area for Friday due to remaining high moisture
levels and some mid-level instability, but actual additional rain
amounts should be fairly light (0.10-0.25").

The synoptic pattern Saturday through Wednesday will feature
anomalously strong anti-cyclones anchored over the Southeast US
and Gulf of Alaska. Between them, a closed (currently off the
coast of British Columbia) will deepen and gradually move toward
the Southwest US. Ensembles are showing fairly good agreement with
the timing, track, and overall intensity of this system. Ahead of
the system, persistent southwest flow will promote warming
temperatures, with widespread 70s (60s at higher elevations)
Saturday into Tuesday. Spread on temperatures is fairly tight
Sat-Tue, leading to above average confidence.

By Wednesday, our forecast area will begin to feel the influence
of this system as it moves across the region. Broad upper level
diffluence and isentropic/orographic lift will promote
precipitation development. Right now moisture availability looks
to be on the lower end, with GEFS members ranging from 0.4-0.7
inches (mean 0.5). While that would perhaps point to lower QPF
values, the system will be quite a bit colder, with 700 mb
temperatures forecast to be below the 10th percentile for mid/late
March. Given a colder airmass, precipitation processes and
forcing could compensate for the lower moisture content. The
current forecast leveraging WPC guidance indicates roughly half an
inch of precipitation for the Phoenix area. However, it is noted
that the latest NBM runs are wetter, with a 5% chance for 1.00"+.

&&

.AVIATION...Updated at 0000Z.

South-Central Arizona including KPHX, KIWA, KSDL, and KDVT:
A brief lull in the shower and thunderstorm activity is expected
for the next couple of hours with ceilings generally remaining at
or above 4 kft before conditions rapidly deteriorate this evening.
Convective coverage will increase between 01-03Z as SCT-BKN MVFR
ceilings persist, with thunderstorms expected after 03Z as the
cold front approaches. Some hi-res models are pointing towards a
period of training or backbuilding thunderstorms between 04-08Z
over a fairly narrow corridor of the Phoenix metro, whereas others
depict a more progressive system. Regardless, this period should
have persistent IFR-MVFR ceilings and visibilities with a brief
period of W-SW 25-30 knot gusts. Otherwise, winds will generally
retain more southerly or S-SE headings around 10-15 knots.
Convective activity should become more isolated by 08-09Z and end
by 14Z with SCT-BKN ceilings generally staying above 3-4 kft.
Winds will be more S-SW on Friday morning and afternoon with
isolated convective showers expected to redevelop after 21Z.

Southeast California/Southwest Arizona including KIPL and KBLH:

A line of strong showers and thunderstorms will continue to slowly
push east over the next few hours, exiting the vicinity of KIPL by
01Z and KBLH by 02Z. More significant impacts are expected over
the next couple of hours at KBLH where thunderstorms will likely
cause 30-35 knot gusts and MVFR ceilings and visibilities. Behind
this line of storms along the cold front, more westerly winds at
KIPL and southwesterly winds at KBLH are expected, with gusts up
to 25 knots this evening subsiding to 10-15 knots overnight.
Ceilings should generally remain above 3 kft overnight, but patchy
fog is possible, particularly at KBLH through mid-morning. Wind
gusts should increase to around 25 knots tomorrow afternoon across
the region, with more W-SW winds at KIPL and S-SW winds at KBLH.

&&

.FIRE WEATHER...
Saturday through Wednesday:
Drier conditions will move in during the weekend before more
unsettled weather is expected into the middle part of next week.
Humidity levels will stay elevated through the period with minimum
readings generally 25-40%. High temperatures will stay near or a
bit below seasonal normals through the weekend with well below
normal temperatures likely by the middle of next week. Winds will
be breezy at times through much of the period, especially during
the daytime hours. Gusts will mostly reach into the 20-25 mph
range.

&&

.SPOTTER INFORMATION STATEMENT...
Spotters should follow standard reporting procedures.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...Flash Flood Watch through Friday afternoon for AZZ534-537>560-
     562-563.

     Flash Flood Watch through Friday morning for AZZ530>533-536.

CA...Flash Flood Watch through Friday morning for CAZ560>570.

&&

DISCUSSION...Iniguez
AVIATION...Hopper
FIRE WEATHER...Kuhlman

In the hours before

Local storm report, Mar 12, 3:29 PM PDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
329 PM MST THU MAR 12 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     HEAVY RAIN       5 N PHOENIX             33.52N 112.08W
03/12/2020  M0.50 INCH       MARICOPA           AZ   PUBLIC

            0.5 IN. IN 20 MINUTES.

&&

JS
Local storm report, Mar 12, 4:04 PM PDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
404 PM MST THU MAR 12 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HEAVY RAIN       4 SSE NEW RIVER         33.86N 112.10W
03/12/2020  M0.52 INCH       MARICOPA           AZ   MESONET

            EST. IN < 30 MINUTES.

&&

JS
Special weather statement, Mar 12, 4:10 PM PDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
410 PM PDT Thu Mar 12 2020

CAZ564-565-567-569-122345-
Chuckwalla Mountains CA-Imperial County Southeast CA-
Palo Verde Valley CA-Imperial Valley CA-
410 PM PDT Thu Mar 12 2020

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL IMPERIAL COUNTY UNTIL 445
PM PDT...

At 407 PM PDT, Doppler radar was tracking a group of strong
thunderstorms over central Imperial County, moving slowly north
and northeast.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
El Centro, Calexico, Brawley, Holtville, Calipatria, Slab City, Bonds
Corner, Heber, Alamorio, Glamis and Wiest.

This includes the following highways...
CA Interstate 8 between mile markers 38 and 57.
CA Route 78 between mile markers 14 and 43.
CA Route 111 between mile markers 1 and 22.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms. Localized
flooding can be expected. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3268 11557 3339 11544 3334 11482 3268 11527
      3266 11546
TIME...MOT...LOC 2307Z 189DEG 11KT 3274 11539

AJ
Local storm report, Mar 12, 4:29 PM PDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
429 PM MST THU MAR 12 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     HEAVY RAIN       4 ENE NILAND            33.26N 115.45W
03/12/2020  M0.51 INCH       IMPERIAL           CA   MESONET

            EST. IN 15-30 MINUTES. IMPERIAL CTY., E OF
            SALTON SEA.

&&

JS
Special weather statement, Mar 12, 4:53 PM PDT, 52 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
453 PM MST Thu Mar 12 2020

AZZ530-531-533-CAZ564-565-567-569-570-130045-
Kofa AZ-Parker Valley AZ-Central La Paz AZ-Chuckwalla Mountains CA-
Imperial County Southeast CA-Palo Verde Valley CA-
Chuckwalla Valley CA-Imperial Valley CA-
453 PM MST Thu Mar 12 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LA PAZ...EASTERN
IMPERIAL AND RIVERSIDE COUNTIES UNTIL 545 PM MST/545 PM PDT/...

At 452 PM MST/452 PM PDT/, Doppler radar was tracking strong
thunderstorms along a line extending from near Ripley to 16 miles
north of Algodones Dunes to 14 miles west of Gordon's Well. Movement
was east at 25 mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Cibola, Palo Verde, Ripley, Gordon's Well, Algodones Dunes and
Glamis.

This includes the following highways...
CA Interstate 8 between mile markers 49 and 87.
CA Route 78 between mile markers 38 and 80.
CA Route 98 between mile markers 46 and 57.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3273 11542 3304 11507 3359 11477 3348 11437
      3288 11462 3271 11483 3269 11520
TIME...MOT...LOC 2352Z 292DEG 21KT 3350 11462 3298 11485 3265 11520

AJ
Local storm report, Mar 12, 5:38 PM PDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
538 PM MST THU MAR 12 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0347 PM     FLASH FLOOD      5 NNW SEELEY            32.85N 115.72W
03/12/2020                   IMPERIAL           CA   DEPT OF HIGHWAYS

            ***DELAYED REPORT...ROAD CLOSURE DUE TO
            WATER OVER THE ROAD AT HUFF ROAD AND BOLEY
            ROAD PER CALTRANS QUICKMAP.

&&

LJH

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 12, 5:01 PM PDTFlash Flood Warning Considerable damage threatPSRImperial3 hr
Mar 12, 6:40 PM PDTAreal Flood WarningPSRImperial6 hr
Mar 12, 6:48 PM PDTFlash Flood Warning Considerable damage threatPSRImperial4 hr
Mar 12, 8:22 PM PDTAreal Flood WarningPSRImperial3 hr
Mar 12, 6:02 PM PDTSpecial Weather StatementPSR43 min
Mar 12, 7:45 PM PDTSpecial Weather StatementPSR45 min
Mar 12, 9:10 PM PDTFlash Flood Warning Considerable damage threatPSRMaricopa4 hr
Mar 12, 9:30 PM PDTFlash Flood Warning Considerable damage threatPSRMaricopa4 hr
Mar 12, 9:53 PM PDTFlash Flood Warning Considerable damage threatPSRMaricopa7 hr
Mar 12, 10:28 PM PDTFlash Flood Warning Considerable damage threatPSRLa Paz4 hr
Mar 12, 10:35 PM PDTFlash Flood Warning Considerable damage threatPSRMaricopa4 hr
Mar 12, 11:05 PM PDTSpecial Weather StatementPSR25 min
Mar 13, 12:00 AM PDTSpecial Weather StatementPSR30 min
Mar 13, 12:01 AM PDTSpecial Weather StatementPSR29 min
Mar 13, 12:29 AM PDTSpecial Weather StatementPSR31 min
Mar 13, 12:58 AM PDTFlash Flood Warning Considerable damage threatPSRMaricopa7 hr
Mar 13, 8:18 AM PDTRiver Flood WarningPSRMaricopa5 hr
Mar 13, 10:32 AM PDTSpecial Weather StatementPSR43 min
Mar 13, 11:02 AM PDTSpecial Weather StatementPSRMaricopa43 min
Mar 13, 11:28 AM PDTSpecial Weather StatementPSR47 min
Mar 13, 11:35 AM PDTSpecial Weather StatementPSRMaricopa40 min
Mar 13, 11:37 AM PDTSpecial Weather StatementPSRMaricopa38 min
Mar 13, 11:49 AM PDTSpecial Weather StatementPSRMaricopa41 min
Mar 13, 12:20 PM PDTSpecial Weather StatementPSRMaricopa40 min
Mar 13, 12:27 PM PDTAreal Flood WarningPSRMaricopa36 hr
Mar 13, 12:30 PM PDTSpecial Weather StatementPSRMaricopa45 min
Mar 13, 12:54 PM PDTSpecial Weather StatementPSR51 min
Mar 13, 1:18 PM PDTSpecial Weather StatementPSR42 min
Mar 13, 1:41 PM PDTSpecial Weather StatementPSR49 min
Mar 13, 2:08 PM PDTSpecial Weather StatementPSRMaricopa52 min
Mar 13, 2:16 PM PDTSpecial Weather StatementPSRGila44 min
Mar 13, 2:17 PM PDTSpecial Weather StatementPSR43 min
Mar 13, 2:25 PM PDTSpecial Weather StatementPSR50 min
Mar 13, 2:58 PM PDTSpecial Weather StatementPSRMaricopa32 min
Mar 13, 3:27 PM PDTSpecial Weather StatementPSRMaricopa33 min
Mar 13, 3:31 PM PDTFlash Flood WarningPSRMaricopa3 hr

Nearby

Flash Flood Warnings in California, 2020Flash Flood Warnings in Arizona, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.